# SDR FDEA202205251291

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 767-300
- Aircraft serial: 63117
- Aircraft time: 3,143 hours, 1,582 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 313T2380862
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.2 PYLON HYD BAY, LWR SURFACE FORMER HAS CRACK ON UPPER INBD CORNER  REPAIRED NO.2 PYLON, NAC STA 329 MID-SPAR FRAME IAW B767 SRM 54-52-71-2R, REPAIR 4   AND FEDEX EA H-5450-T0368636-P1. RELEASED MAY 24, 2022, TITLED NACELLES / PYLON -   WING PYLON / STRUT - #2 PYLON, NAC STA 329, FAIRING, FRAME, SRM REPAIR DEVIATION.
